Jump to content
Frankgrimes

Frankgrimes: Paxil withdrawal and reinstatment

Recommended Posts

Frankgrimes

Hi all -

 

so so I tried to withdraw from 2.5 paxil while increasing my zoloft from 25 to 50.  What a disaster!  The 50 zoloft made me manic so I went back down to 25 but went off the 2.5 paxil in two weeks.  Pure chaos ensued with crazy agitation and insomnia and practically convulsions!

 

then I went down to 12.5 zoloft and after 5 days the crying began.  Reinstated to 25 and feeling the reinstatement effects.  Just wanted to connect with others!

Share this post


Link to post
Altostrata

Welcome, Frankgrimes.

 

Were you trying to switch from Paxil to Zoloft? Why were you doing this and what method were you using?

 

How long have you been taking 25mg Zoloft this round?

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature You may need to use a computer to do this.

 

Share this post


Link to post
laydefish

Hi @Frankgrimes & Welcome to the group! you came to the right place for great advice & support! Stay Strong!

Share this post


Link to post
Frankgrimes

For the past 16 years, I had been on a super random combination - 10mg lexapro and 150 Wellbutrin xl in the morning, 2.5 paxil and 25 Zoloft at night.  For OCD and depression.

 

I started getting breakthrough depression and my Dr. thought the Paxil was doing more harm than good and we should get me off that and increase the Zoloft.  So we did - from 2.5 paxil to 1.25 and 25 zoloft to 50 zoloft.  That night I had the most intense sex and it was unreal.  Like I had never felt before.  Then I fell asleep and woke up early and with energy.  My pupils were huge though - I was high and I felt sexually like a 16 year old.  I told my doc and a day or two later we dropped the Zoloft down to 37.5.  What a productive week of work and gym and dating.  The next week I couldn’t tolerate the increased Zoloft so we went down to 25 zoloft and he said sure go off the Paxil.  

 

So I went from 2.5 paxil to 1.25 to 0 in 2 weeks.  And 25 to 50 to 37.5 to 25 zoloft in 2 weeks.  This all happened between February 18 and March 4.

 

On I believe Wednesday the 6th I called the dr. crying and he said to take 1.25 paxil cuz I was in withdrawal.  Eventually I went back to 2.5 but the hell was done.  I didn’t sleep.  I would wake up screaming.  I paced for hours straight. Advil PM every night.  I went to a urologist and he gave me Levaquin and naproxen and said I had a prostate infection.  I didn’t eat the next 10 days.  I started having pains.  My left left foot went numb.  I had pins and needles.  My left hand was numb.  Pushups hurt my left elbow.  Could the Levaquin have caused my pains?  Was it the withdrawal?  I don’t know.  I think it was the withdrawal because now it comes and goes.  I had electric shocks.  Acupuncture was brutal - so much electricity.

Paxil withdrawal - I need hope!!

 

During this, one time after sex i felt an electric volt up and down my entire left side - the worst pain I have ever felt.  My left hand was numb.  My left foot was numb (my left leg still hurts).  I thought I was floxed from the Levaquin.  It’s still possible - everything hurt - joints, trigger points.  But can be from the withdrawal. 

 

At one point my new doc tried to add deplin.  It got me high.  And then deplin with 12.5 zoloft.  5 days later horrible crying and pain on my left side and withdrawals.  I had the chills again.  Like the flu.  That went away when I restarted the Zoloft.

 

Now 3 months later - I am feeling withdrawal again (or startup effects).  I have switched brands of generics thinking maybe that was the issue that caused the depression and I switched from generic lexapro to brand name.  Since then I’ve been sweating profusely - first night i was waking up with the sweats.  Now I’ll just start sweating like crazy anywhere.  I don’t sleep and I can’t sit still.

 

I have a new doc who wants me to take l-methylfolate and lamictal. He wants me off the SSRIs.  ’m scared.  I can’t take this much more.  My doc said I’ll get better. He said I’m not on what I should be on based on my genetics.  But I feel it’s too late to change now that I went through and felt withdrawal.  Surprisingly I feel pretty good every day from 6 pm - 10 pm.  But then sleep happens.

 

Whenever I think about the stress and permanent damage my leg hurts.  Please give me hope!!

 

Edited by ChessieCat
reduced font/added topic title

Share this post


Link to post
ChessieCat

merged 2 intro topics

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...